Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is It Ok To Eat Turmeric If You On Atripla

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Turmeric and Atripa

Is it ok to take Turmeric supplements with Atripla?I've heard that turmeric boosts the Cytochrome P450 system.Could this reduce the half-life of the components in Atripla?...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Good question. The components of tumeric can vary from product to product. Data is limited. If any reader is aware of a published reference looking at tumeric and efavirenz or Atripla please post. I would generally not expect a clinically... Read more »

Eating with Atripla

Greetings:How long should I wait to eat before and after taking Atripla?... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Herbal Therapies Used by People Living With HIV: Turmeric

Turmeric ( Curcuma longa ) is an Indian plant related to ginger. Its roots contain a substance called curcumin, which is a strong antioxidant and anti-inflammatory that is used in Ayurvedic medicine to reduce swelling caused by arthritis or injury.... Read more »
TheBody.com

On Sleeping and Traveling While Taking Atripla

Stephen A. I started taking Atripla [efavirenz/tenofovir/FTC] about nine months ago, and the worst side effects for me are apparent when I am sleeping. My fiancĂ©e tells me I have an increased breathing rate, I sweat a lot, my limbs tend to... Read more »
The Body's "Ask the Experts" Forums

FAQs About Atripla (Efavirenz/Tenofovir/FTC)

Don't see your question? Ask it in our Choosing Your Meds forum or Managing Side Effects of HIV Treatment forum ! Choosing Atripla | Side Effects | When to Take Atripla Choosing Atripla How can I tell if Atripla is right for me? Can I... Read more »
Being Alive

You Are What You Eat!

The natural beauty that exudes from a person who is healthy in mind, body, and spirit cannot be duplicated with cosmetics, pills, or surgery. Food plays a major role in our mood, memory, and cognitive function. While some foods are believed to... Read more »
Connect With Others

Atripla and headache question

Posted by jdsv, 2 Replies
I've been taking Atripla for 1 month now and seem to have kept a medium to sometimes severe headache almost the entire time. I also had two root canals right after starting the regime. Operating on the assumption that the infection from the teeth... Read more »

Atripla and weight gain

Posted by mimilove, 2 Replies
I have been reading a lot of posts about Atripla and weight gain and the same info keeps coming back that Atripla does not cause weight gain. Well, I feel this is false information because a lot of hivers claim the same condition of weight gain... Read more »

Houston, I'm experiencing some Atripla issues...

Posted by still_here, 2 Replies
I FEEL LIKE CRAAAAAAP!!!

I started Atripla on 7/28, and haven't really felt like myself. I started 10/3/05 with Sustiva & Truvada- the 1st 2 weeks were miserable, but progressivly better. But the Atripla is giving me the same types of side... Read more »

Feeling dizzy with Atripla?

Posted by funiam, 1 Reply
Hey guys,
This message is for impoz and Choosing2Liv, and anybody else who may feel affected by this. The first day I started with Atripla I felt extremely dizzy. I can tell you, I was at work and I thought I was going to have to disclose my status... Read more »